# SDR N6WA2015082601

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 18,518 hours, 12,210 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: L

## Discrepancy

SLATS FAIL, CAUTION MSG ON APPROACH, ACFT DID A GO AROUND.  FOUND LT OTBD TORQUE TUBE AT WS 327.00 - 353.00, DISCONNECTED.  RE-CONNECTED LT OTBD TORQUE TUBE IAW AMM 27-81-01.  PERFORMED OPERATIONS CHECK IAW AMM 27-81-00.  THE SLAT DISCONNECT SENSOR WAS ALSO DAMAGED DURING THIS EVENT & REPLACED IAW AMM 27-31-39.  THIS ACFT WAS 3 CYCLES OUT OF HEAVY MX & THIS INCIDENT HAS BEEN REPORTED.
